# SDR QXEA2017051500355

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 37,517 hours, 39,257 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 85217586103
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR LOWER AFT BRACKET IS BENT PN 85217586-103. REMOVED BRACKET FROM FWD BAGGAGE DOOR RT PER SRM 51-42-05 REPAIR01. INSTALLED NEW BRACKET PN 85217586-103 ON FWD BAGGAGE DOOR IAW SRM 51-42-05.
